MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: lps flex femoral component-option for cemented use only nitrogen hardened size d right catalog # 00596801452 lot # 64201975.Articular surface fixed bearing ultracongruent (uc) right 12 mm height catalog # 42521200412 lot # 65033482.Tibia cemented 5 degree stemmed right size e catalog # 42532007102 lot # unk.Report source: switzerland.The complaint device has been returned, but the device investigation has not yet been completed.Once the evaluation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported patient was revised due to loosening of tibial prosthesis.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h9, h10 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of being implanted scratched / nicked / foreign material on the distal surface.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is periprosthetic lucency inferior to the medial tibial plate consistent with loosening.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16194760
Report Number3007963827-2023-00008
Device Sequence Number4402780
Product Code JWH
UDI-Device Identifier00889024471047
UDI-Public(01)00889024471047(17)310609(10)65046887
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532006702
Device Lot Number65046887
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale